# SDR ASOA2016052714971

- Difficulty date: May 27, 2016
- Submitted: June 22, 2016
- Operation: Air carrier
- Aircraft: N931EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8015
- Aircraft time: 22,071 hours, 21,106 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT CENTER AISLE SEAT TRACK, LBL 9.00 FROM FS 559.00+9.03 TO 559.0+89.00 HAS EVIDENCE OF SURFACE CORROSION AND PITTING IN SEVERAL LOCATIONS.  LEFT CENTER AISLE SEAT TRACK, LBL 9.00 FROM FS 559.00+9.03 TO 559.00+89.00.  REMOVED REF AMM 53-01-11-000-802.  LEFT CENTER AISLE SEAT TRACK, LBL 9.00, FS 559.00+9.03 TO 559.00+89.00 INSTALLED REF AMM 53-01-11-400-802.  LOCATED & DRILLED NEW SEAT TRACK ON LBL 9.00, FS 559.00+9.03 TO 559.00+89.00 REF SRM 51-21-11, TR 51-36.
